Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Month 3

I'm 17 years old and started accutane for my moderate face acne on December 16th.

(click here for my first months blog post )

My derm has upped my dose from 30 mg to 40mg a day.

Since my last post I have had some more side effects, the main ones being:

Rashes, extremely dry eyes, conjunctivitis, back and joint pain and an annoying, stinging dermatitis like rash on my hand that won't go away.

I'm expected to be taken off accutane in June, and although most of my acne has gone now, I'm left with a lot of scarring. I sometimes get new spots come out, usually if I forget to take my makeup off before bed. (oops!) I have been using oil to remove my makeup, dermol lotion to moisturise my skin and also almond oil on my face at night. I also have been using artificial tears for the dry eyes and go through a tin of vaseline for my lips once a week haha!

If anyone has any other questions feel free to ask, and I will probably write another post when I see my derm on April 7th!:)

Pictures here:

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now